# SDR HNAA2009012500027

- Difficulty date: October 17, 2008
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 30,034 hours, 46,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85730018011
- Condition: Corroded
- Location: Rt Wing
- Part time: 30,034 hours, 46,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SKIN OF THE RT WING BETWEEN STA 130.0 TO 145 AT REAR ON RT WING AT REAR SPAR, LOWER FLAP SHROUD.  P/N 85730018-011 R&R IAW STRUCTURAL REPAIR MANUAL 51-40-00.
